Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: “Cyclotomic invariants and $E$-irregular primes” (Math. Comp. 32 (1978), no. 142, 617–629) by Ernvall and T. Metsänkylä

Author: Reijo Ernvall
Journal: Math. Comp. 33 (1979), 433
MSC: Primary 12A35; Secondary 10A40, 12A50
Original Article: Math. Comp. 32 (1978), 617-629.
MathSciNet review: 514840
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A35, 10A40, 12A50

Retrieve articles in all journals with MSC: 12A35, 10A40, 12A50

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society